On bounded solutions of one-dimensional compressible Navier-Stokes equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 83 (1990), pp. 81-95.
@article{RSMUP_1990__83__81_0,
     author = {Lovicar, V. and Stra\v{s}kraba, I. and Valli, A.},
     title = {On bounded solutions of one-dimensional compressible {Navier-Stokes} equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {81--95},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     zbl = {0731.35082},
     mrnumber = {1066431},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__81_0/}
}
TY  - JOUR
AU  - Lovicar, V.
AU  - Straškraba, I.
AU  - Valli, A.
TI  - On bounded solutions of one-dimensional compressible Navier-Stokes equations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1990
DA  - 1990///
SP  - 81
EP  - 95
VL  - 83
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1990__83__81_0/
UR  - https://zbmath.org/?q=an%3A0731.35082
UR  - https://www.ams.org/mathscinet-getitem?mr=1066431
LA  - en
ID  - RSMUP_1990__83__81_0
ER  - 
Lovicar, V.; Straškraba, I.; Valli, A. On bounded solutions of one-dimensional compressible Navier-Stokes equations. Rendiconti del Seminario Matematico della Università di Padova, Tome 83 (1990), pp. 81-95. http://www.numdam.org/item/RSMUP_1990__83__81_0/

[1] H. Beirão Da Veiga, An Lp-theory for the n-dimensional, stationary, compressible Navier-Stokes equations, and the incompressible limit for compressible fluids. The equilibrium solutions, Commun. Math. Phys., 109 (1987), pp. 229-248. | MR 880415 | Zbl 0621.76074

[2] H. Beirão Da Veiga, Long time behavior for one dimensional motion of a general barotropic viscous fluid, Quaderni dell'Istituto di Matematiche Applicate « U. Dini », Università di Pisa, preprint No. 7 (1988). Arch. Rational Mech. Anal., submitted.

[3] H. Beirão Da Veiga, The stability of one dimensional stationary flows of compressible viscous fluids, Quaderni dell'Istituto di Matematiche Applicate « U. Dini », Università di Pisa, preprint No. 9, (1988). Ann. Inst. H. Poincaré, Anal. Non Linéaire, to appear. | Numdam | MR 1067775 | Zbl 0712.76074

[4] A.V. Kazhikhov, Stabilization of solutions of an initial-boundary-value problem for the equations of motion of a barotropic viscous fluid, Differ. Uravn., 15 (1979), pp. 662-667 Russian = Differ. Equations, 15 (1979), pp. 463-467. | MR 534027 | Zbl 0426.35025

[5] V.V. Shelukhin, Periodic flows of a viscous gas, Din. Sploshnoj Sredy, 42 (1979), pp. 80-102, Russian. | MR 602221

[6] V.V. Shelukhin, Bounded, almost-periodic solutions of a viscous gas equation, Din. Sploshnoj Sredy, 44 (1980), pp. 147-163, Russian. | MR 639194 | Zbl 0512.76073

[7] I Straškraba - A. Valli, Asymptotic behaviour of the density for one-dimensional Navier-Stokes equations, Manuscripta Math., 62 (1988), pp. 401-416. | MR 971685 | Zbl 0687.35074